Research article Special Issues

On the Harnack inequality for non-divergence parabolic equations

  • Received: 11 December 2019 Accepted: 29 May 2020 Published: 15 July 2020
  • In this paper we propose an elementary proof of the Harnack inequality for linear parabolic equations in non-divergence form.

    Citation: Ugo Gianazza, Sandro Salsa. On the Harnack inequality for non-divergence parabolic equations[J]. Mathematics in Engineering, 2021, 3(3): 1-11. doi: 10.3934/mine.2021020

    Related Papers:

  • In this paper we propose an elementary proof of the Harnack inequality for linear parabolic equations in non-divergence form.


    加载中


    [1] Imbert C, Silvestre L (2013) An introduction to fully nonlinear parabolic equations, In: An Introduction to the Kähler-Ricci Flow, Cham: Springer, 7-88.
    [2] Krylov NV (1983) Boundedly inhomogeneous elliptic and parabolic equations in a domain. Izv Akad Nauk SSSR Ser Mat 47: 75-108.
    [3] Krylov NV (1987) Nonlinear Elliptic and Parabolic Equations of the Second Order, Dordrecht: D. Reidel Publishing Co.
    [4] Krylov NV, Safonov MV (1980) A property of the solutions of parabolic equations with measurable coefficients. Izv Akad Nauk SSSR Ser Mat 44: 161-175.
    [5] Ladyzenskaja OA, Solonnikov VA, Ural'tzeva NN (1967) Linear and Quasilinear Equations of Parabolic Type, Providence: American Mathematical Society.
    [6] Landis EM (1968), Harnack's inequality for second order elliptic equations of Cordes type. Dokl Akad Nauk SSSR 179: 1272-1275.
    [7] Landis EM (1998) Second Order Equations of Elliptic and Parabolic Type, Providence: American Mathematical Society.
    [8] Lieberman GM (1996) Second Order Parabolic Differential Equations, World Scientific.
    [9] Safonov MV (1980) Harnack's inequality for elliptic equations and Hölder property of their solutions. Zap Nauchn Sem Leningrad Otdel Mat Inst Steklov 96: 272-287.
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(233) PDF downloads(157) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog